Uniform convergence of lacunary Fourier series

Leonede de-Michele; Paolo M. Soardi

Colloquium Mathematicae (1976)

  • Volume: 36, Issue: 2, page 285-287
  • ISSN: 0010-1354

How to cite


Leonede de-Michele, and Paolo M. Soardi. "Uniform convergence of lacunary Fourier series." Colloquium Mathematicae 36.2 (1976): 285-287. <http://eudml.org/doc/263477>.

author = {Leonede de-Michele, Paolo M. Soardi},
journal = {Colloquium Mathematicae},
language = {eng},
number = {2},
pages = {285-287},
title = {Uniform convergence of lacunary Fourier series},
url = {http://eudml.org/doc/263477},
volume = {36},
year = {1976},

AU - Leonede de-Michele
AU - Paolo M. Soardi
TI - Uniform convergence of lacunary Fourier series
JO - Colloquium Mathematicae
PY - 1976
VL - 36
IS - 2
SP - 285
EP - 287
LA - eng
UR - http://eudml.org/doc/263477
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.